Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorRodríguez Blancas, José Luis
dc.date.accessioned2014-06-17T08:36:37Z
dc.date.available2014-06-17T08:36:37Z
dc.date.issued2008-07-04
dc.identifier.citationVol. 20, No. 1, pp. 157-164es_ES
dc.identifier.urihttp://hdl.handle.net/10835/2762
dc.description.abstractOne considers probabilistic normed spaces as defined by Alsina,Schweizer and Sklar, but with non necessarily continuous triangle functions. Such spaces are endowed with a generalized topology that is Fréchet-separated, translation-invariant and countably generated by radial and circled 0-neighborhoods. Conversely, we show that such generalized topologies are probabilistically normable.es_ES
dc.language.isoenes_ES
dc.publisherNote di Matematicaes_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleTranslation-invariant generalized topologies induced by probabilistic normses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record